zbMATH — the first resource for mathematics

On affine-ruled irrational surfaces. (English) Zbl 0499.14009

14J10 Families, moduli, classification: algebraic theory
14J25 Special surfaces
14M20 Rational and unirational varieties
14E25 Embeddings in algebraic geometry
Full Text: DOI EuDML
[1] Bombieri, E., Husemoller, D.: Classification and embeddings of surfaces. Proc. Symp. Pure Math.29, 329-420 (1975) · Zbl 0326.14009
[2] Fujita, T.: On Zariski problem. Proc. Japan Acad.55 A, 106-110 (1979) · Zbl 0444.14026
[3] Hartshorne, R.: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics, vol. 156. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0208.48901
[4] Iitaka, S.: Logarithmic Kodaira dimension of algebraic varieties. In: Complex analysis and algebraic geomtry. Tokyo: Iwanami Shoten 1977 · Zbl 0351.14016
[5] Kambayashi, T.: On Fujita’s strong cancellation theorem for the affine plane. J. Fac. Sci. Univ. of Tokyo.27, 535-548 (1980) · Zbl 0453.14015
[6] Kawamata, Y.: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension one. Proc. Internat. Symp. on Algebraic Geometry Kyoto 1977, pp. 207-217. Tokyo: Kinokuniya 1978 · Zbl 0437.14018
[7] Maruyama, M.: On classification of ruled surfaces. Lectures in Mathematics, Kyoto University 3. Tokyo: Kinokuniya 1970 · Zbl 0214.20103
[8] Miyanishi, M.: Non-complete algebraic surfaces. Lecture Notes in Mathematics, vol. 857, Berlin-Heidelberg-New York: Springer 1981 · Zbl 0456.14018
[9] Miyanishi, M., Sugie, T.: Affine surfaces containing cylinderlike open sets. J. Math. Kyoto Univ.20, 11-42 (1980) · Zbl 0445.14017
[10] Mori, S.: Threefolds whose canonical bundles are not numerically effective. Ann. of Math. (in press) (1982) · Zbl 0493.14020
[11] Russell, P.: On affine-ruled rational surfaces. Math. Ann.255, 287-302 (1981) · Zbl 0454.14015 · doi:10.1007/BF01450704
[12] Sugie, T.: On a characterization of surfaces containing cylinderlike open sets. Osaka J. Math.17, 363-376 (1980) · Zbl 0445.14018
[13] Maruyama, M.: On automorphism groups of ruled surfaces. J. Math. Kyoto Univ.11, 89-112 (1971) · Zbl 0213.47803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.